MAUDE Adverse Event Report: ZIMMER MEDIZINSYSTEME GMBH COOLTONE SYSTEM; STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING

ZIMMER MEDIZINSYSTEME GMBH COOLTONE SYSTEM; STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING
Catalog Number CS-MS-002-D-00
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Caustic/Chemical Burns (2549)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer medizinsysteme gmbh is the manufacturer of the device, zimmer medizinsysteme gmbh has been notified of the event.A supplemental report will be submitted if additional information is obtained.
 
Event or Problem Description
Healthcare professional reported that a patient received a cooltone treatment on (b)(6) 2026 using the cooltone applicator on the abdomen area.During the 22-minute treatment, the paddle leaked all over patient, including into their genitalia and bilateral upper leg.The patient experienced redness on the abdomen post treatment that worsened after a few minutes.Healthcare professional is considering sending the patient to the emergency room.Healthcare professional later reported "the customer's skin became red after the leak was noticed, poison control notified, sent to the emergency department as recommended by poison control".

Brand Name
COOLTONE SYSTEM
Common Device Name
STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING
Manufacturer (Section D)
ZIMMER MEDIZINSYSTEME GMBH
junkersstrasse 9
neu-ulm
GM 
Manufacturer (Section G)
ZIMMER MEDIZINSYSTEME GMBH
junkersstrasse 9
neu-ulm
GM  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24591093
Report Number3007215625-2026-00117
Device Sequence Number21164938
Product Code NGX
UDI-Device Identifier04053815076698
UDI-Public(01)04053815076698(11)230522(17)991231
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K192940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2026
Report Date (Section F) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCS-MS-002-D-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale